38422

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Anisotropy-based bounded real lemma for discrete-time systems with multiplicative noise

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 93, № 2

Город: 

  • Road Town

Издательство: 

  • Pleiades Publishing, Ltd.

Год издания: 

2016

Страницы: 

1-3
Аннотация
A model of a discrete-time system with multiplicative noise is considered. For this model, a condition is derived under which the anisotropic norm of the system is bounded by the anisotropic norm of an auxiliary linear discrete-time stationary system with parametric uncertainty. Conditions for the anisotropic norm of the system with multiplicative noise to be bounded by a given positive number are obtained in terms of solutions of linear matrix inequalities and a single equation.

Библиографическая ссылка: 

Юрченков А.В., Кустов А.Ю., Курдюков А.П. Anisotropy-based bounded real lemma for discrete-time systems with multiplicative noise / Doklady Mathematics. Road Town: Pleiades Publishing, Ltd., 2016. Vol. 93, № 2. С. 1-3.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: